# SDR QXEA200602129

- Difficulty date: August 16, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - CORROSION ON NR 7 SEAT TRACK AT APPROXIMATELY STATION X240.5.  REPAIRED IAW DHC-8-200 SRM 51-40-00 AND SRM 51-40-11.
